MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD ICP SENSOR CATHETER KIT; ICP MICROSENSORS

INTEGRA LIFESCIENCES MANSFIELD ICP SENSOR CATHETER KIT; ICP MICROSENSORS
Catalog Number 826633
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported a microsensor (id 826633) was implanted on (b)(6) 2024.It was used with icp cable 826636 and monitor 826635.A physician found that a female connector was unable to lock into the adapter and was identified that the threads were slightly warped causing a failure to completely lock the lure connector.Therefore, the cerebrospinal fluid was leaking moderately from the lure connector.The physician tried to lock the luer connector tighter at that time; however, on (b)(6) 2024, the physician found that the cerebrospinal fluid leak is more severe.In case of infection, the physician explanted the sensor on (b)(6) 2024 and stop the monitoring.The patient was in a coma initially when was sent to hospital and is still in a coma after procedure.The patient did not experienced any signs and symptoms due to cerebrospinal fluid leakage.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The microsensor (id (b)(6)) was not returned for evaluation, however images were provided: dhr - the batch record was reviewed for any anomalies or ncs related to the finished device, and none were identified.Failure analysis - review of the images confirms leakage, but does not provide confirmation of damaged threads, as reported.Root cause - a potential cause of the reported failure may have been related to incurred damage or connection alignment, during set up.
 
Event or Problem Description
N/a.

Brand Name
ICP SENSOR CATHETER KIT
Common Device Name
ICP MICROSENSORS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19620989
Report Number3014334038-2024-00133
Device Sequence Number6520755
Product Code GWM
UDI-Device Identifier10381780520436
UDI-Public10381780520436
Combination Product (Y/N)N
PMA/510(K) Number
K991222
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826633
Device Lot Number6923882
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2024
Supplement Date Received by Manufacturer01/10/2025
Initial Report FDA Received Date06/26/2024
Supplement Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CABLE (ID (B)(6)).; MONITOR (ID (B)(6)).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian